ANTIDEPRESSANTS & Anti-Anxiety Pills: Man Accidentally Takes an Overdose: UK

Last three paragraphs read:  “The 59-year-old suffered
from anxiety and depression since his teenage years and was taking
anti-depressants and antianxiety pills, the hearing was told.”

“Terrance Bird, a friend, told the inquest that Mr Smith sometimes
forgot how many pills he had taken.”

“East Lancashire Coroner
Richard Taylor concluded that Mr Smith did not mean to take his own life and
died accidentally on January 7 as a result of
taking two prescribed drugs.”

http://www.lancashiretelegraph.co.uk/news/burnleypendlerossendale/5012043.Rawtenstall_man_died_of_accidental_overdose_of_prescribed_medication/

Rawtenstall man died of accidental overdose of prescribed
medication

10:39am Wednesday 17th February 2010

A
ROSSENDALE man died accidentally after taking a lethal concoction of prescribed
medication, an inquest heard.

Geoffrey Smith, of Holland Avenue,
Rawtenstall, was found dead at his house after failing to measure his medication
properly, Burnley Coroner’s Court heard.

The 59-year-old suffered from

anxiety and depression since his teenage years and was taking anti-depressants
and antianxiety pills, the hearing was told.

Terrance Bird, a friend,
told the inquest that Mr Smith sometimes forgot how many pills he had taken.

East Lancashire Coroner Richard Taylor concluded that Mr Smith did not
mean to take his own life and died accidentally on January 7 as a result of
taking two prescribed drugs.

497 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., Recent Cases Blog and tagged , , , , , , , , , , , , , , , , , , , .

Ann Blake-Tracy

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply